# SDR CA960619039

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Zener Diode
- Part number: IN4964
- Condition: Burnt
- Location: Power Board
- Part time: 213 hours
- Component: Airesrch, 21178041
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)CREW NOTED ELECTRICAL BURNING SMELL IN FLIGHT COMPARTMENT AND CABIN. CABIN PRESSURE CONTROLLER FOUND SHORTED INTERNALLY, PRODUCING THE SMELL. THE ZENER DIODE VR3 ON THE POWER CIRCUIT BOARD HAD OVERHEA TED AND BURNT THE CIRCUIT BOARD AND CLEAR BLACK COAT EMITTING INTENSE "BURNT PLASTIC" ODOUR.
